# SDR FDEA201610273710

- Difficulty date: October 27, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 83,611 hours, 29,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0274U501
- Condition: Corroded
- Location: Bs 1321-1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK AREA,  LT SIDE BETWEEN BS 1321 AND 1341 LONGERON 17L HAS CORROSION.  REMOVED THE CORROSION IAW SRM 51-21-01 VOL II.  FOUND OUT OF LIMITS IAW SRM 51-00-  01 VOL I.  REMOVED AND REPLACED THE LONGERON IAW SRM 51-31-01 VOL II.  MAJOR REPAIR.
